# SDR UALA2013011100178

- Difficulty date: January 8, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 66,710 hours, 9,391 cycles
- Engine: Pwa PW40903
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: S243W0011201
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST IS NOT TESTING PROPERLY, NOT GETTING THE TEST IN PROGRESS MESSAGE ON EICAS.   FIRE ENG L, FIRE ENG R, AND FIRE APU ARE DISPLAYED IN RED UPPER EICAS, INTERMITTENT.  REPLACED M009 IN L AIMS REF LM5282 THEN M80001S003 FIRE-CARGO TEST SWITCH SOPM 20-11-05 & WDM 26-11-11.  FIRE WARNING TEST NORMAL.
